# SDR UPS03241064

- Difficulty date: July 14, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Contaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FOLLOWING X-RAY INSPECTION OF RT ELEVATOR TAB, WATER INGRESS FOUND ON RT ELEVATOR TAB AT APPROX ELEV STA 95 TO ELEV STA 105.  REPAIR CARRIED OUT IAW SRM 51-40-05.
